# SDR AALA961017

- Difficulty date: July 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1416A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11395
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: D20543405
- Condition: Defective
- Location: L1
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

DFW - FTL 1542 - DURING DESCENT INTO DFW, L1 WINDSHIELD ARCED FROM CENTER LOWER PORTION OF WINDOW.  CREW TURNED OFF LEFT WINDOW HEAT AND CONTINUED DESCENT.  AT 9,000 FT AND 250 KTS, L1 WINDSHIELD OUTER PANEL SHATTERED.  AIRCRAFT PROCEEDED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED L1 WINDSHIELD.  ALSO, REPLACED L1 WINDOW HEAT CONTROLLER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
